# SDR USAA2013080500034

- Difficulty date: July 30, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 41,989 hours, 15,331 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367311300100
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON FLOOR PANEL NR 152NG BETWEEN FR48 TO FR50 & BETWEEN -Y765 TO -Y970.8.  REPLACED FLOOR PANEL IAW SRM 53-02-00, PAR 8.H, FIG. 209 &IRM 9701, REV G.
